# SDR DL767981707

- Difficulty date: August 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N110DL
- Make and model: Boeing 767232
- Aircraft serial: 22222
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141T511183
- Condition: Corroded
- Location: Bs 287
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE UPPER SURFACE OF THE BS 287 FLOORBEAM UPPER CHORD.  IN ADDITION, AN EXISTING REPAIR WAS ALSO LOCATED IN THE SAME AREA.  REPAIRED PER ERA 332044-14.
